MAUDE Adverse Event Report: ETHICON INC. GYNEMESH PS (PROLENE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNEMESH PS (PROLENE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Model Number GPSL
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930); Pain (1994); Scarring (2061); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.In addition, a review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.Ethicon mdr summary reporting e2013037.Reporting period february 1, 2018 through march 31, 2018.Total number of events ¿ 160, artisyn y-shaped mesh - 2, gynecare gynemesh ps - 158.
 
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2012 and mesh was implanted.  it was reported that she experienced pain, erosion of her internal bodily tissue, cystocele, infection, urinary problems, dyspareunia and vaginal scarring. the patient underwent cystoscopy; robotically assisted laparoscopic resection of sacral colon (b)(6) 2016.On (b)(6) 2017, the patient underwent cystocele repair using a cell and cystoscopy.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to fda: 06/26/2018 ethicon mdr summary reporting exemption e2013037 reporting period february 1, 2018 through march 31, 2018 supplemental 01 - attachment: [04-30-2018 oto supplemental 01.Xlsx].
 
Additional Manufacturer Narrative
Date sent to fda: 08/17/2018 ethicon mdr summary reporting exemption e2013037 reporting period february 1, 2018 through march 31, 2018 supplemental 02 - attachment: [04-30-2018 oto supplemental 02.Xlsx].
 
Additional Manufacturer Narrative
Pc-(b)(4).Date sent to fda: (b)(4) 2018.Ethicon mdr summary reporting exemption e2013037 reporting period (b)(4) 2018 through (b)(4) 2018.
 
Additional Manufacturer Narrative
Date sent to fda: 12/27/2018 ethicon mdr summary reporting exemption e2013037 reporting period february 1, 2018 through march 31, 2018 supplemental 04 - attachment: [04-30-2018 oto supplemental 04.Xlsx].
 
Additional Manufacturer Narrative
Date sent to fda: 02/11/2019.Ethicon mdr summary reporting exemption e2013037.Reporting period february 1, 2018 through march 31, 2018.
 
Additional Manufacturer Narrative
Date sent to fda: 4/23/2019.Ethicon mdr summary reporting exemption e2013037.Reporting period february 1, 2018 through march 31, 2018.
 
Additional Manufacturer Narrative
Date sent to fda: 2/18/2020.Ethicon mdr summary reporting exemption e2013037.Reporting period february 1, 2018 through march 31, 2018.
 
Additional Manufacturer Narrative
Date sent to the fda: 10/22/2020.Ethicon mdr summary reporting exemption e2013037.Reporting period february 1, 2018 through march 31, 2018.
 
Additional Manufacturer Narrative
Date sent to fda: 12/22/2020.Ethicon mdr summary reporting exemption e2013037.Reporting period february 1, 2018 through march 31, 2018.
 
Additional Manufacturer Narrative
Date sent to fda: 04/19/2021.Ethicon mdr summary reporting exemption e2013037.Reporting period february 1, 2018 through march 31, 2018.
 
Additional Manufacturer Narrative
Date sent to fda: 02/19/2021.Ethicon mdr summary reporting exemption e2013037.Reporting period february 1, 2018 through march 31, 2018.

Brand Name
GYNEMESH PS (PROLENE
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7422756
Report Number2210968-2018-72086
Device Sequence Number13470198
Product Code OTO
UDI-Device Identifier20705031037738
UDI-Public20705031037738
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model NumberGPSL
Device Catalogue NumberGPSL
Device Lot NumberEGE944
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer03/07/2018
03/07/2018
10/25/2018
12/27/2018
02/11/2019
04/23/2019
02/18/2020
10/22/2020
12/22/2020
02/19/2021
04/19/2021
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date06/26/2018
08/17/2018
10/25/2018
12/27/2018
02/11/2019
04/23/2019
02/18/2020
10/22/2020
12/22/2020
02/19/2021
04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR